# SDR CA160219010

- Difficulty date: February 13, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,739 hours
- Engine: Pwa R985AN14B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WIRING COMING OUT OF CASING TO ALTERNATOR TERMINAL BLOCK CHAFFED, CAUSING A SHORT.
